It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Death & Dying Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-18-2010, 01:45 AM   #1
Newbie
(male)
 
Join Date: Apr 2010
Posts: 2
TexasOffroad HB User
Autopsy Report - Toxic Drug Blood Levels

We have the toxicology report for our 23 year old son who died of acute toxicity. The numbers are not making sense to me...they just seem far below toxic levels.

Blood

Hydrocodone (Vicodin) - 0.20 mg/L
Carisoprodol (Soma) - 6.8 mg/L
Alprazolam (Xanax) - 0.08 mg/L
Acetaminophen - 24.0 mg/L

Stomach

Hydrocodone (Vicodin) - 7.8 mg/L
Carisoprodol (Soma) - 270 mg/L
Alprazolam (Xanax) - 4.2 mg/L
Acetaminophen - 794 mg/L

Any suggestions on how to analyze these numbers would be appreciated.

 
Old 04-21-2010, 11:11 AM   #2
Newbie
(female)
 
Join Date: Apr 2010
Posts: 1
mommajohn HB User
Re: Autopsy Report - Toxic Drug Blood Levels

First, let me say I'm sorry for your loss. Second, I'm not sure how to read the levels, but it may not be that any one of them was actually high on its own, but it could possibly be any combiniation of them that made it deadly.

 
Sponsors Lightbulb
   
Old 04-21-2010, 01:42 PM   #3
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: california,usa
Posts: 519
Mari526 HB User
Re: Autopsy Report - Toxic Drug Blood Levels

I am also so sorry for your loss.

As the previous poster suggests it's the combined effect of all these drugs that's the problem. I think the levels of these drugs combined can severely depress respirations to the point someone just stops breathing.

 
Old 04-21-2010, 02:30 PM   #4
Senior Veteran
(female)
 
Join Date: Nov 2009
Location: Eagle River
Posts: 1,272
Blog Entries: 68
EagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB UserEagleRiverDee HB User
Re: Autopsy Report - Toxic Drug Blood Levels

I'm so sorry for your loss.

I agree with the other posters. It's very likely it is the combination and not the amount of the individual drugs that proved toxic. Something interacted with something else.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help I have my eeg report and I am confused ErinS64 Brain Tumors 2 02-01-2010 03:10 PM
Ultrasound Report - Please Help gabby1944 Thyroid Disorders 7 07-28-2009 03:51 PM
My hepatites B detection report. Assistance needed. Hepifighter Hepatitis 2 04-05-2009 10:19 PM
How much Vitamin D is to much? Calcium? Toxic? wildflowers Osteoporosis 22 08-11-2008 03:35 AM
Toxic and therapeutic effects of medications flowergirl2day General Health 4 02-17-2008 05:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Phoenix (7), slenderella (5), MSNik (5), rosequartz (4), renko (4), writeleft (3), EagleRiverDee (3), Ivorygirl (3), rudiraven (3), beth468 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!